# SDR USAA20050006

- Difficulty date: May 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- Aircraft time: 54,927 hours, 40,341 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.1875 INCH CRACK IN LOWER SKIN, AFT SPAR OF HORIZ STAB, STA 123.  INSTALLED REPAIR DOUBLER WITH BLIND FASTENERS PER TRR 55-10-07 REV B.
